# SDR MWEA97279

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 996 LONG 28L TO 28R AFT CARGO COMPT FLR GILL LINE ANGLE CORRODED.  MAINT SPLICED REPAIR IAW SRM 53-05 FIG 72.
